# SDR GTIA2020082035319

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 6,363 hours, 2,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD FLIGHT ATTENDANT BULLHORN SPEAKER BROKEN.  REMOVE AND REPLACE FWD FLIGHT ATTENDANT MEGAPHONE I.A.W AMM 25-65-5.
